# SDR Q2S2013F00002

- Difficulty date: May 3, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N743WA
- Make and model: Boeing 747412
- Aircraft serial: 26562
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Fuselage
- Part time: 71,936 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL WELL LT AFT CORNER SKIN PANEL CRACKED, L=1-2", STA 400.
